# SDR 2006FA0001154

- Difficulty date: November 13, 2006
- Submitted: December 11, 2006
- Operation: General aviation
- Engine: Rroyce RB211524G19
- System (JASC): 7250 · Turbine Section
- Part: Disc
- Part number: RB211524G19
- Part serial: 13048
- Condition: Worn
- Location: Engine
- Part time: 57,350 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(REF NR: MDR/004/06) STRIP EXAMINATION REVEALED HEAVY RUBS TO THE LP1 TURBINE DISC AND TO THE LP1 AND LP2 TURBINE BLADES.  INITIAL EXAMINATION HAS FAILED TO IDENTIFY THE CAUSE OF THE BLADE AND DISC CONTACT ALL SETTINGS APPEARING NORMAL  A REVIEW OF SERVICE OPERATION HAS FAILED TO IDENTIFY ANY INCREASE IN VIBRATION IN SERVICE.  (K)
